Parabolic Harnack inequality and heat kernel estimates for random walks with long range jumps

Martin T. Barlow, Richard F. Bass, Takashi Kumagai

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

We investigate the relationships between the parabolic Harnack inequality, heat kernel estimates, some geometric conditions, and some analytic conditions for random walks with long range jumps. Unlike the case of diffusion processes, the parabolic Harnack inequality does not, in general, imply the corresponding heat kernel estimates.

Original languageEnglish
Pages (from-to)297-320
Number of pages24
JournalMathematische Zeitschrift
Volume261
Issue number2
DOIs
Publication statusPublished - 2009 Feb
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Parabolic Harnack inequality and heat kernel estimates for random walks with long range jumps'. Together they form a unique fingerprint.

Cite this